American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Daniel T. Wise. Cubular tubular groups. Trans. Amer. Math. Soc. 366 (2014) 5503-5521.
Abstract, references, and article information   
View Article: PDF

[2] Ken Dykema, David Kerr and Mikaël Pichot. Sofic dimension for discrete measured groupoids. Trans. Amer. Math. Soc. 366 (2014) 707-748.
Abstract, references, and article information   
View Article: PDF

[3] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[4] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF

[5] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Koji Fujiwara. The second bounded cohomology of an amalgamated free product of groups. Trans. Amer. Math. Soc. 352 (2000) 1113-1129. MR 1491864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] George M. Bergman. Supports of derivations, free factorizations, and ranks of fixed subgroups in free groups. Trans. Amer. Math. Soc. 351 (1999) 1531-1550. MR 1458296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] O. Kharlampovich and A. Myasnikov. Hyperbolic groups and free constructions. Trans. Amer. Math. Soc. 350 (1998) 571-613. MR 1390041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew Chermak. Triangles of groups . Trans. Amer. Math. Soc. 347 (1995) 4533-4558. MR 1316847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen G. Brick. On Dehn functions and products of groups . Trans. Amer. Math. Soc. 335 (1993) 369-384. MR 1102884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Renfang Jiang. Number of orbits of branch points of ${\bf R}$-trees . Trans. Amer. Math. Soc. 335 (1993) 341-368. MR 1107026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Shirvani. On conjugacy separability of fundamental groups of graphs of groups . Trans. Amer. Math. Soc. 334 (1992) 229-243. MR 1102891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Edjvet and James Howie. The solution of length four equations over groups . Trans. Amer. Math. Soc. 326 (1991) 345-369. MR 1002920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael L. Mihalik. Semistability at $\infty$, $\infty$-ended groups and group cohomology . Trans. Amer. Math. Soc. 303 (1987) 479-485. MR 902779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Craig C. Squier. On certain $3$-generator Artin groups . Trans. Amer. Math. Soc. 302 (1987) 117-124. MR 887500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kenneth Hickin. a.c.\ groups: extensions, maximal subgroups, and automorphisms . Trans. Amer. Math. Soc. 290 (1985) 457-481. MR 792807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. S. Khan and Sidney A. Morris. Free products of topological groups with central amalgamation. II . Trans. Amer. Math. Soc. 273 (1982) 417-432. MR 667154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. S. Khan and Sidney A. Morris. Free products of topological groups with central amalgamation. I . Trans. Amer. Math. Soc. 273 (1982) 405-416. MR 667153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1